Show simple item record  

dc.contributor.authorKalnins, Ernie G.en_NZ
dc.contributor.authorMiller, W., Jr.en_NZ
dc.date.accessioned2019-02-25T01:08:01Z
dc.date.available1991-09-01en_NZ
dc.date.available2019-02-25T01:08:01Z
dc.date.issued1991en_NZ
dc.identifier.citationKalnins, E. G., & Miller, W., Jr. (1991). Hypergeometric expansions of Heun polynomials. SIAM Journal on Mathematical Analysis, 22(5), 1450–1459. https://doi.org/10.1137/0522093en
dc.identifier.issn0036-1410en_NZ
dc.identifier.urihttps://hdl.handle.net/10289/12368
dc.description.abstractThe product of two Heun polynomials is expanded in terms of products of two Jacobi polynomials. This is done by making crucial use of group theory and the knowledge of separable coordinate systems on the n-sphere. The expansion presented includes as a special case hypergeometric function expansions of single Heun polynomials that have been derived previously by other methods.
dc.format.mimetypeapplication/pdf
dc.language.isoenen_NZ
dc.publisherSIAM Publicationsen_NZ
dc.rightsCopyright © 1991 Society for Industrial and Applied Mathematics
dc.subjectScience & Technologyen_NZ
dc.subjectPhysical Sciencesen_NZ
dc.subjectMathematics, Applieden_NZ
dc.subjectMathematicsen_NZ
dc.subjectmultivariable orthogonal polynomialsen_NZ
dc.subjectthe N-Sphereen_NZ
dc.subjectHeun functionsen_NZ
dc.subjectseparationen_NZ
dc.subjectVariablesen_NZ
dc.titleHypergeometric expansions of Heun polynomialsen_NZ
dc.typeJournal Article
dc.identifier.doi10.1137/0522093en_NZ
dc.relation.isPartOfSIAM Journal on Mathematical Analysisen_NZ
pubs.begin-page1450
pubs.elements-id191950
pubs.end-page1459
pubs.issue5en_NZ
pubs.publication-statusPublisheden_NZ
pubs.volume22en_NZ


Files in this item

This item appears in the following Collection(s)

Show simple item record